Wart Remover Burning My Skin Off
I've had a small wart on my stomach a few inches below my belly button for about eight months now. But as it's bikini season, it hasn't really bothered me until now. I started using DuoFilm to remove it, but it's taking off all the skin around it. Today, when I removed the band-aid the skin surrounding the wart was very pink, close to bleeding, and looked not infected, but irritated by the fluid. The wart itself, I can't see a tremendous decrease in size, but I've been using it for only about a week. I'd stick with it, but I'm worried that I'm removing the skin around my wart, and not my wart, and I'm wondered if it'll scar.
I have a picture just for reference, but it's poor quality and doesn't look nearly as red as it did in real life.
Should I continue using the acid wart remover on my tummy?
Last edited by moderator2; 06-12-2011 at 11:34 AM.
Reason: It would not insert the image.